Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 7, NWS Amarillo, TX

April 5, 20226 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Apr 5, 2022, 2:00 PM CDT for 6 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 6, 2022, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 2:00 PM CDT (19:00 UTC)
In effect from
Apr 6, 2022, 12:00 PM CDT
Expired
Apr 6, 2022, 7:00 PM CDT
In force
7 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Hansford County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3227 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS74 KAMA 051900
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
200 PM CDT Tue Apr 5 2022

OKZ001>003-TXZ002>005-060300-
/O.NEW.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Spearman, Forgan, Boise City, Higgins,
Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek
Park, Keyes, Beaver, Farnsworth, and Guymon
200 PM CDT Tue Apr 5 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 35 to 39 mph expected, with gusts up to 50 
  mph possible.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties.

* WHEN...From Noon to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Patchy blowing dusts could reduce visibilities as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TLH
7 follow-up statements
662 
WWUS74 KAMA 060300
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1000 PM CDT Tue Apr 5 2022

OKZ001>003-TXZ002>005-061100-
/O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Spearman, Forgan, Boise City, Higgins,
Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek
Park, Keyes, Beaver, Farnsworth, and Guymon
1000 PM CDT Tue Apr 5 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 35 to 39 mph expected, with gusts to around 
  50 mph possible.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties.

* WHEN...From Noon to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Patchy blowing dust could reduce visibilities as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

02
031 
WWUS74 KAMA 060741
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
241 AM CDT Wed Apr 6 2022

TXZ009-010-061545-
/O.EXA.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Roberts-Hemphill-
Including the cities of Glazier, Canadian, Miami, Lake Marvin,
Codman, and Lora
241 AM CDT Wed Apr 6 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 35 to 39 mph expected.

* WHERE...Hemphill and Roberts Counties.

* WHEN...From Noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ001>003-TXZ002>005-061545-
/O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-
Including the cities of Spearman, Forgan, Boise City, Higgins,
Gruver, Booker, Waka, Perryton, Stratford, Follett, Wolf Creek
Park, Keyes, Beaver, Farnsworth, and Guymon
241 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 35 to 39 mph expected.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Lipscomb, Ochiltree and Sherman Counties.

* WHEN...From Noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Schneider
894 
WWUS74 KAMA 060750
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
250 AM CDT Wed Apr 6 2022

OKZ001>003-TXZ002>005-009-010-061600-
/O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts-
Hemphill-
Including the cities of Lake Marvin, Spearman, Forgan, Boise
City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier,
Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park,
Keyes, Beaver, Farnsworth, and Guymon
250 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 30 to 39 mph expected.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and 
  Sherman Counties.

* WHEN...From Noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Schneider
455 
WWUS74 KAMA 060751
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
251 AM CDT Wed Apr 6 2022

OKZ001>003-TXZ002>005-009-010-061600-
/O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts-
Hemphill-
Including the cities of Lake Marvin, Spearman, Forgan, Boise
City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier,
Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park,
Keyes, Beaver, Farnsworth, and Guymon
251 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 35 to 39 mph expected.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and 
  Sherman Counties.

* WHEN...From Noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Schneider
237 
WWUS74 KAMA 061531
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1031 AM CDT Wed Apr 6 2022

OKZ001>003-TXZ002>005-009-010-070000-
/O.CON.KAMA.WI.Y.0007.220406T1700Z-220407T0000Z/
Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Roberts-
Hemphill-
Including the cities of Lake Marvin, Spearman, Forgan, Boise
City, Higgins, Gruver, Miami, Lora, Canadian, Codman, Glazier,
Booker, Waka, Perryton, Stratford, Follett, Wolf Creek Park,
Keyes, Beaver, Farnsworth, and Guymon
1031 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 35 mph expected.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Hansford, Hemphill, Lipscomb, Ochiltree, Roberts and 
  Sherman Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DGW
122 
WWUS74 KAMA 062015
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
315 PM CDT Wed Apr 6 2022

OKZ001-TXZ002-009-010-070500-
/O.NEW.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/
/O.CON.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/
Cimarron-Sherman-Roberts-Hemphill-
Including the cities of Lake Marvin, Boise City, Canadian, Miami,
Glazier, Codman, Stratford, Keyes, and Lora
315 PM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...For the Wind Advisory today, northwest winds 30 to 39 mph 
  with gusts up to 55 mph expected. For the Wind Advisory tomorrow, 
  northwest winds 30 to 39 mph with gusts up to 55 mph.

* WHERE...In Oklahoma, Cimarron County. In Texas, Hemphill, Roberts 
  and Sherman Counties.

* WHEN...For the Wind Advisory today, until 7 PM CDT this evening.  
  For the Wind Advisory tomorrow, from 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TXZ007-008-014-015-070500-
/O.NEW.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/
Moore-Hutchinson-Gray-Wheeler-
Including the cities of Wheeler, Masterson, Lela, Four Way,
Borger, Briscoe, Dumas, Shamrock, Twitty, Pampa, and Kingsmill
315 PM CDT Wed Apr 6 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...Northwest winds 30 to 39 mph expected, with gusts up to 55 
  mph.

* WHERE...Gray, Hutchinson, Moore and Wheeler Counties.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ002-003-TXZ003>005-070500-
/O.NEW.KAMA.HW.A.0003.220407T1500Z-220408T0000Z/
/O.CON.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-
Including the cities of Spearman, Forgan, Higgins, Gruver, Waka,
Perryton, Booker, Follett, Wolf Creek Park, Beaver, Farnsworth,
and Guymon
315 PM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY 
EVENING...

* WHAT...For the High Wind Watch, northwest winds 35 to 45 mph with 
  gusts up to 70 mph possible. For the Wind Advisory, northwest 
  winds 30 to 39 mph with gusts up to 55 mph.

* WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, 
  Hansford, Lipscomb and Ochiltree Counties.

* WHEN...For the High Wind Watch, from Thursday morning through 
  Thursday evening. For the Wind Advisory, until 7 PM CDT this 
  evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

DGW
255 
WWUS74 KAMA 070020
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
720 PM CDT Wed Apr 6 2022

OKZ001-TXZ002-009-010-070830-
/O.EXP.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.CON.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/
Cimarron-Sherman-Roberts-Hemphill-
Including the cities of Lake Marvin, Boise City, Canadian, Miami,
Glazier, Codman, Stratford, Keyes, and Lora
720 PM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...For the Wind Advisory on Thursday, northwest winds 35 to 39 
  mph with gusts up to 55 mph.

* WHERE...In Oklahoma, Cimarron County. In Texas, Hemphill, Roberts 
  and Sherman Counties.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ002-003-TXZ003>005-070830-
/O.EXP.KAMA.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.CON.KAMA.HW.A.0003.220407T1500Z-220408T0000Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-
Including the cities of Spearman, Forgan, Higgins, Gruver, Waka,
Perryton, Booker, Follett, Wolf Creek Park, Beaver, Farnsworth,
and Guymon
720 PM CDT Wed Apr 6 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY EVENING...
...WIND ADVISORY HAS EXPIRED...

* WHAT...For the High Wind Watch, northwest winds 35 to 45 mph with 
  gusts up to 70 mph possible.

* WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, 
  Hansford, Lipscomb and Ochiltree Counties.

* WHEN...From Thursday morning through Thursday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

TXZ007-008-014-015-070830-
/O.CON.KAMA.WI.Y.0008.220407T1500Z-220408T0000Z/
Moore-Hutchinson-Gray-Wheeler-
Including the cities of Wheeler, Masterson, Lela, Four Way,
Borger, Briscoe, Dumas, Shamrock, Twitty, Pampa, and Kingsmill
720 PM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...Northwest winds 35 to 39 mph expected, with gusts up to 55 
  mph.

* WHERE...Gray, Hutchinson, Moore and Wheeler Counties.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

02

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 5, 12:59 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 5, 12:59 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Amarillo TX
1259 PM CDT Tue Apr 5 2022

.AVIATION...18Z TAFS...
VFR conditions are expected at all TAF sites over the next 24
hours. Cold front expected to move through this afternoon into the
evening hours with a north wind shift 20 to 30 knots. Rough
estimated cold front times 21/22z at KGUY, 22/23z at KDHT, and
01/02z at KAMA. North winds will continue through the remainder of
the TAF period, and will pick back up again at the end of the TAF
period. No visibility or sky restrictions expected with the
front, or during the TAF period.

Weber

&&

.PREV DISCUSSION... /Issued 255 AM CDT Tue Apr 5 2022/

SHORT TERM...Today through Tomorrow Night...

Main focus over the short term forecast period will be fire
weather conditions, which will be further explained in the fire
weather section below.

To start off this morning, latest satellite and surface
observations shows an area of low clouds and patchy fog developing
in the SE TX Panhandle and expand northward. This is due to a
narrow axis of surface moisture advecting into the eastern
Panhandles downstream of a sfc trough from NW Texas where
precipitation occurred yesterday. Areas of low clouds and patchy
fog across the eastern Panhandles will slowly erode from west to
east with clearing conditions between 14-16Z.

Overall for today, warm temperatures will be in the forecast with
westerly downslope surface winds. Under mostly clear skies,
high temperatures today will range from lower 80s in the
northwestern combined Panhandles to lower 90s in the southeastern
Texas Panhandle. As a surface low develops in SE Colorado and
moves into the eastern Panhandles this afternoon, winds will be in
question. Strongest winds may occur just south and west of the
surface low where the strongest sfc gradient will take place.
Will watch sfc obs closely with any adjustment of the track of the
center of the surface low may bring some breezy winds back into
the Panhandles, especially the western and southwestern TX
Panhandle.

Going into tonight, a cold front will move south throughout the
Panhandles. Especially for the eastern Panhandles, a developing
H850 jet in the wake of the cold front will produce some brief
windy conditions with sustained winds that could reach 25-35 mph
at times. Low temperatures behind the front for tonight will range
from near freezing for the NW Panhandles to lower 40s in the SE TX
Panhandle.

Going into the day tomorrow, as the main surface low begins to
occlude over the upper Midwest, the steepest sfc-H500 gradient
will set up over the Panhandles, in particular the northern
Panhandles. Could see the potential of some wind headlines
tomorrow afternoon, especially for the Oklahoma Panhandle. Will
have to watch trends closely. High temperatures in the wake of the
cold front will drop to slightly below average for early April.

Meccariello

FIRE WEATHER...Today and Tomorrow...

Elevated to critical fire weather conditions are expected today
and tomorrow for the Panhandles.

For today, the track of a surface low into the eastern Panhandles
later this afternoon will bring the best chance for critical fire
weather conditions for the western Panhandles and the majority of
the central Panhandles. Elevated fire weather conditions will
exist for the eastern Panhandles. Min RH values will be as low as
10 percent. 20 ft winds will be strongest in the SW Texas
Panhandle where westerly 20 ft winds will peak around 20 to 30
mph with higher gusts at times. ERC percentiles will be highest
in the western Panhandles in the 85th to near 90th percentile. Max
RFTI values today will range from 4 to 6.

Critical fire weather conditions expected tomorrow for the
majority of the Panhandles, especially the northern Panhandles
where winds will be strongest. 20 ft winds tomorrow will be 25 to
35 mph with higher gusts at times. ERC percentiles will be higher,
especially in portions of the western OK Panhandle, where they
will top out around the 90th to 95th percentile. With min RH
values as low as 8 percent, max RFTI values will be as high as 6
to 7.

Meccariello

LONG TERM...Thursday through Monday

Tight 700 mb and 500 mb gradient across the Panhandles Thursday as
a result of the vigorous upper low over the upper Midwest and
upper ridge over the western states. Dry northwesterly upper flow
Thursday through Saturday as the upper ridge builds east across
the Panhandles and then deamplifies by late Saturday. Upper flow
transitions to become more zonal late Saturday and then
southwesterly Saturday night through Monday. Closed upper low over
the Pacific Northwest Saturday night digs south into the Great
Basin region and Intermountain West Monday. Increasing high level
clouds will be possible by the weekend or early next week, but no
precipitation is expected.

Surface ridge across the Panhandles Thursday and Friday shifts
eastward away from the forecast area by Saturday as lee surface
trough develops across eastern Colorado and eastern New Mexico.
Surface flow will transition from northwest Thursday and Friday
around to the southwest Saturday through Monday. A cold front is
forecast to push south into the Panhandles late Sunday night into
Monday. Frontal boundary tracks slowly into the Panhandles Monday
before lifting back to the north as a warm front by 00Z Tuesday.

Schneider

FIRE WEATHER...

Thursday through Monday...

Critical fire weather conditions or elevated to critical fire
weather conditions will be possible Thursday through Monday.
Thursday and again Saturday appear to be the most widespread
critical across most or all of the Panhandles. Friday appears to
be more widespread elevated fire weather conditions. Max RFTI
values are forecast to be highest on Thursday and Sunday with 5
to 7. The Max RFTI values on Saturday and Monday are forecast to
be as high as 3 to 5 with Max RFTI values forecast to be 1 to 3.

Minimum afternoon relative humidity values Thursday, Friday and
Monday as low as 10 to 12 percent. Minimum afternoon relative
humidity values on Saturday are forecast to be as low as 7 to 9
percent and as low as 8 to 10 percent on Sunday.

20 foot winds on Thursday are forecast to be northwest to north
with speeds 30 to 40 mph with gusts near 55 to 60 mph. Northwest
20 foot winds 15 to 25 mph with higher gusts Friday and then
becoming southwest 15 to 25 mph with higher gusts Saturday through
Monday.

ERC values Thursday are forecast to be mostly in the 70th to 89th
percentile but increasing into the 90th to 96th percentile by
Friday through Monday.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                87  38  63  35  63 /   0   0   0   0   0
Beaver OK                  86  36  63  35  61 /   0   0   0   0   0
Boise City OK              83  32  57  30  58 /   0   0   0   0   0
Borger TX                  90  40  65  38  65 /   0   0   0   0   0
Boys Ranch TX              88  37  64  34  64 /   0   0   0   0   0
Canyon TX                  88  38  64  33  64 /   0   0   0   0   0
Clarendon TX               89  42  64  39  64 /   0   0   0   0   0
Dalhart TX                 84  32  59  28  60 /   0   0   0   0   0
Guymon OK                  87  35  63  34  63 /   0   0   0   0   0
Hereford TX                88  36  64  30  64 /   0   0   0   0   0
Lipscomb TX                88  39  64  38  61 /   0   0   0   0   0
Pampa TX                   86  38  62  37  61 /   0   0   0   0   0
Shamrock TX                90  42  67  40  65 /   0   0   0   0   0
Wellington TX              91  43  67  40  67 /   0   0   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning until 9 PM CDT this evening for the following
     zones: Armstrong...Carson...Dallam...Deaf Smith...Donley...
     Hartley...Moore...Oldham...Palo Duro Canyon...Potter...
     Randall...Sherman.

OK...Red Flag Warning until 9 PM CDT this evening for the following
     zones: Cimarron...Texas.

&&

89/99
Hazardous weather outlook, Apr 5, 3:09 AM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
309 AM CDT Tue Apr 5 2022

OKZ001>003-TXZ001>020-317-052200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
309 AM CDT Tue Apr 5 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Critical fire weather conditions are likely this afternoon through
early this evening across the western half of the Texas Panhandle
and the western and central Oklahoma Panhandle, where a Red Flag
Warning is in effect. Elevated fire weather conditions are expected
across the remainder of the eastern Texas and Oklahoma
Panhandles.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Elevated to critical fire weather conditions are possible mainly
during the afternoon and evening hours Wednesday through Monday
across most, if not all, of the Texas and Oklahoma Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated to critical fire weather conditions today through
Monday.

Schneider

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:19 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Donley, Gray and 12 more30 hr

Nearby

Wind Advisories in Texas, 2022Wind Advisories in Oklahoma, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.